Alert archive / Kansas / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 302, NWS Springfield, MO

June 2, 2008Bourbon County, Kansas

NWS Springfield, MO issued this severe thunderstorm warning at Jun 2, 2008, 10:49 AM CDT for Bourbon County, Kansas. It was in force for 71 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2008, 10:49 AM CDT (15:49 UTC)
Expired
Jun 2, 2008, 12:00 PM CDT
In force
71 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

County Bourbon County, KS

The radar

The Pleasant Hill radar (KEAX), 124 km from the middle of the area, began a volume at 16:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 11:30 AM CDTHAIL 0.752 S Prescott, KS
Jun 2, 11:34 AM CDTHAIL 1.752 S Prescott, KS
Jun 2, 11:45 AM CDTHAIL 0.753 E Fulton, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 3.8 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1175 J/kg
Mixed-layer CIN
-67 J/kg
Mixed-layer LCL
792 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 021551
SVRSGF
KSC011-021700-
/O.NEW.KSGF.SV.W.0302.080602T1549Z-080602T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1049 AM CDT MON JUN 2 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BOURBON COUNTY IN SOUTHEAST KANSAS...

* UNTIL NOON CDT.

* AT 1048 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 4 MILES SOUTHEAST OF GARNETT...OR 17 MILES     
  WEST OF MOUND CITY...MOVING SOUTHEAST AT 46 MPH. THIS STORM IS     
  CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO BASEBALL           
  SIZE...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES NORTHEAST OF REDFIELD BY 1115 AM CDT.
  6 MILES SOUTHWEST OF FULTON BY 1120 AM CDT.
  FORT SCOTT BY 1125 AM CDT.

THE TOWNS OF XENIA...MAPLETON...HARDING...DEVON AND HAMMOND ARE ALSO
IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

LAT...LON 3782 9509 3782 9508 3799 9508 3804 9506
      3803 9461 3770 9462 3768 9463 3767 9501
      3768 9509
TIME...MOT...LOC 1549Z 304DEG 40KT 3812 9513

$$

CRAMER
5 follow-up statements
000 
WWUS53 KSGF 021611
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1110 AM CDT MON JUN 2 2008

KSC011-021700-
/O.CON.KSGF.SV.W.0302.000000T0000Z-080602T1700Z/
BOURBON KS-
1110 AM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
BOURBON COUNTY...

AT 1100 AM CDT...A A SEVERE THUNDERSTORM WAS REPORTED 9 MILES 
NORTHWEST OF XENIA IN SOUTHWEST LINN COUNTY...OR 13 MILES WEST OF 
MOUND CITY...MOVING SOUTHEAST AT 37 MPH. THIS STORM IS CAPABLE OF 
PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE 
WINDS IN EXCESS OF 70 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  FULTON BY 1130 AM CDT.
  7 MILES NORTHEAST OF FORT SCOTT BY 1140 AM CDT.

THE TOWNS OF MAPLETON...HARDING...DEVON AND HAMMOND ARE IN THE PATH
OF THIS SEVERE THUNDERSTORM.

THIS STORM PRODUCED NICKEL SIZE HAIL AT CENTERVILLE KANSAS AT 1056 
AM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3782 9509 3782 9508 3799 9508 3804 9506
      3803 9461 3770 9462 3768 9463 3767 9501
      3768 9509
TIME...MOT...LOC 1610Z 298DEG 32KT 3807 9496

$$

RUNNELS
000 
WWUS53 KSGF 021631
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1128 AM CDT MON JUN 2 2008

KSC011-021700-
/O.CON.KSGF.SV.W.0302.000000T0000Z-080602T1700Z/
BOURBON KS-
1128 AM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN BOURBON COUNTY...

AT 1118 AM CDT...TRAINED WEATHER SPOTTERS REPORTED GOLF BALL SIZE 
HAIL AT MOUND CITY KANSAS.  THE SEVERE STORM HAS MOVED TO NEAR 
HARDING...OR 10 MILES SOUTH OF MOUND CITY...AND WILL CONTINUE TO 
MOVE SOUTHEAST AT 37 MPH. THIS STORM IS CAPABLE OF PRODUCING LARGE 
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS 
OF 70 MPH.

THIS STORM HAS ALSO SHOWN SIGNS OF ROTATION.  SHOULD THIS ROTATION 
LOWER...A TORNADO WARNING MAY BE REQUIRED.

THE SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF 
NORTHEASTERN BOURBON COUNTY...INCLUDING THE TOWN OF FULTON AND 
HAMMOND. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3803 9489 3803 9461 3801 9461 3800 9462
      3798 9462 3785 9463 3795 9487
TIME...MOT...LOC 1628Z 298DEG 32KT 3799 9478

$$

RUNNELS
000 
WWUS53 KSGF 021642
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1140 AM CDT MON JUN 2 2008

KSC011-021700-
/O.CON.KSGF.SV.W.0302.000000T0000Z-080602T1700Z/
BOURBON KS-
1140 AM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN BOURBON COUNTY...

AT 1137 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE 
THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL BETWEEN FULTON AND 
PRESCOTT. THIS STORM WAS MOVING SOUTHEAST AT 35 MPH. THIS STORM IS 
CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE...AND 
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.

THE SEVERE THUNDERSTORM WILL TRACK ACROSS FAR NORTHEAST BOURBON 
COUNTY...INCLUDING THE FULTON AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3803 9489 3803 9461 3801 9461 3800 9462
      3798 9462 3785 9463 3795 9487
TIME...MOT...LOC 1640Z 287DEG 30KT 3802 9463

$$

RUNNELS
000 
WWUS53 KSGF 021653
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1151 AM CDT MON JUN 2 2008

KSC011-021700-
/O.CON.KSGF.SV.W.0302.000000T0000Z-080602T1700Z/
BOURBON KS-
1151 AM CDT MON JUN 2 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN BOURBON COUNTY...

AT 1146 AM CDT...THE STORM WHICH PRODUCED GOLF BALL SIZE HAIL NORTH 
OF FULTON HAS MOVED INTO NORTHWEST VERNON COUNTY NORTH OF 
STOTESBURY.

A SECOND SEVERE STORM IN THE MOUND CITY AREA HAS BROKEN WINDSHIELDS. 
THIS STORM WAS MOVING SOUTHEAST AND MAY EFFECT THE FULTON AREA OVER 
THROUGH NOON. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3803 9489 3803 9461 3801 9461 3800 9462
      3798 9462 3785 9463 3795 9487
TIME...MOT...LOC 1651Z 287DEG 30KT 3799 9452

$$

RUNNELS
000 
WWUS53 KSGF 021700
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1159 AM CDT MON JUN 2 2008

KSC011-021709-
/O.EXP.KSGF.SV.W.0302.000000T0000Z-080602T1700Z/
BOURBON KS-
1159 AM CDT MON JUN 2 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BOURBON COUNTY
EXPIRES AT NOON CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORM THAT PROMPTED THE WARNING HAS EXITED INTO THE METZ AREA 
OF VERNON COUNTY. ADDITIONAL SEVERE STORMS OVER LINN COUNTY WILL 
REMAIN NORTH OF BOURBON COUNTY...THUS THE WARNING IS BEING ALLOWED 
TO EXPIRE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT MONDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3803 9489 3803 9461 3801 9461 3800 9462
      3798 9462 3785 9463 3795 9487
TIME...MOT...LOC 1659Z 287DEG 30KT 3797 9444

$$

RUNNELS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 5:51 AM CDT, 4 hours 58 minutes earlier.

Area forecast discussion, Jun 2, 5:51 AM CDT, 4 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
551 AM CDT MON JUN 2 2008

.DISCUSSION...

THUNDERSTORMS ARE ONCE AGAIN ONGOING EARLY THIS MORNING ACROSS
THE SOUTHWESTERN PORTION OF THE CWA. THESE STORMS ARE DEVELOPING
IN AN AREA OF WARM AIR ADVECTION AS THE LOW LEVEL JET INCREASES
ACROSS THE AREA. SCATTERED STORMS ARE EXPECTED TO CONTINUE TO
DEVELOP EARLY THIS MORNING IN THIS AREA OF WARM AIR ADVECTION...
WITH IS STARTING TO DIMINISH AFTER SUNRISE. THESE STORMS SHOULD
MAINLY REMAIN BELOW SEVERE LIMITS...WITH TORRENTIAL RAINFALL THAT
COULD LEAD TO FLASH FLOODING AND SMALL HAIL THE MAIN HAZARDS...
HOWEVER CANNOT RULE OUT ONE OF THE STRONGER STORMS PRODUCING
MARGINAL SEVERE HAIL. THIS SHOULD MAINLY REMAIN ACROSS THE
SOUTHERN CWA THIS MORNING.

LATER THIS MORNING INTO THE AFTERNOON HOURS ANOTHER ROUND OF
THUNDERSTORMS...THAT ARE CURRENTLY DEVELOPING ACROSS NORTH CENTRAL
KANSAS INTO NEBRASKA...WILL MOVE TO THE SOUTHEAST INTO THE AREA.
ENOUGH INSTABILITY AND SHEAR WILL BE IN PLACE TO MAKE STRONG TO
SEVERE STORMS POSSIBLE. THE MAIN HAZARDS WILL BE LARGE HAIL...
DAMAGING WINDS AND HEAVY RAINFALL. TEMPERATURES ALOFT WILL
CONTINUE TO WARM FROM THE SOUTHWEST TO THE NORTHEAST TODAY. BY
THIS AFTERNOON THE WESTERN CWA SHOULD BECOME CAPPED ENOUGH TO
LIMIT THUNDERSTORMS. BY THIS EVENING THE STORMS SHOULD BEGIN TO
PUSH EAST OUT OF THE EASTERN CWA.

THE WARM AIR CONTINUES TO PUMP INTO THE AREA ON TUESDAY...WITH
TEMPERATURES WELL INTO THE 80S. THE STRONG CAP THAT WILL MOVE INTO
THE AREA WILL REMAIN IN PLACE ON TUESDAY. SHOULD NOT SEE ANY
PRECIPITATION THOUGH THE AFTERNOON HOURS. TOMORROW EVENING AN
UPPER LEVEL DISTURBANCE AND SURFACE BOUNDARY WILL MOVE INTO THE
AREA. THESE FEATURES SHOULD BE ABLE TO OVERCOME THE CAP...WITH
STORMS QUICKLY DEVELOP TOMORROW EVENING ONCE THE CAP BREAKS.
SEVERE WEATHER WE BE POSSIBLE AS A VERY MOIST AND UNSTABLE
AIRMASS WE BE OVER THE AREA...WITH 0-6KM WIND SHEAR VALUES OF 50
TO 60 KTS. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE. THE
QUESTION FOR THE TORNADO POTENTIAL IS IF THE STORMS WILL BE ABLE TO
BECOME SURFACE BASED OR IF THEY REMAIN ELEVATED. IF THEY CAN GET
SURFACE BASED AN ISOLATED TORNADO WILL BE POSSIBLE. THE FRONT WILL
NOT BE ABLE TO MAKE MUCH HEAD WAY SOUTH AS UPPER LEVEL RIDGE
CONTINUES TO BUILD IN. THEREFORE...THIS ACTIVITY SHOULD MAINLY
AFFECT THE NORTHERN PORTIONS OF THE CWA.

WEDNESDAY INTO THURSDAY UPPER LEVEL RIDGING WILL BE OVER THE
REGION...WITH MUGGY CONDITIONS CONTINUING. THINK THE AREA WILL
REMAIN TOO CAPPED TO GET ANY AFTERNOON CONVECTION TO FIRE WITH THE
HEATING OF THE DAY. HAVE PULLED POPS OUT OF THE FORECAST FOR
WEDNESDAY THROUGH THURSDAY AFTERNOON. ANOTHER STORM SYSTEM WILL
MOVE INTO THE CENTRAL US THURSDAY NIGHT INTO FRIDAY...BRING
ADDITIONAL CHANCES FOR THUNDERSTORM AND THE POSSIBILITY FOR
SEVERE WEATHER. THE MEDIUM RANGE MODELS CONTINUE TO SLIGHTLY
DIFFER IN THE TIMING OF THE SYSTEM. HAVE GENERALLY FOLLOWED A
BLEND OF THE GFS AND THE ECMWF. WILL HAVE TO GET A BETTER HANDLE
ON THE EXACT TIMING AND ON THE MESOSCALE FEATURES TO BETTER DISCERN
THE SEVERE WEATHER MODE. THIS SYSTEM SHOULD BE MONITORED AS THE
SYNOPTIC SET UP FAVORS SEVERE WEATHER SOMEWHERE ACROSS THE CENTRAL
U.S.

WISE

&&

.AVIATION...

FOR THE 12Z TAF PACKAGE...PRIMARY WEATHER CONCERN FOR THE NEXT FEW
HOURS WILL BE THE POTENTIAL FOR SCT TSRA. ACTIVITY CONTINUES TO
DEVELOP ALONG AN UPPER LEVEL FRONT...CURRENTLY LOCATED ACROSS
WESTERN AND SOUTHERN MISSOURI. THIS BOUNDARY WILL LIFT TO THE
NORTHEAST WITH TIME...AND ALONG WITH IT SO WILL THE TSRA ACTIVITY.
THIS ACTIVITY IS SPACED ENOUGH TO LOWER CONFIDENCE OF TSRA IN
EITHER AERODROMES...AS A RESULT HAVE ONLY MENTIONED VCTS FOR THE
NEXT COUPLE OF HOURS. VFR CONDITIONS WILL BE THE RULE FOR THE NEXT
24 HOURS. SOUTHERLY WINDS WILL INCREASE THIS AFTERNOON. LOW LEVEL
WINDS WILL INCREASE RAPIDLY TONIGHT...AND LOW LEVEL WIND SHEAR HAS
BEEN INCLUDED AT JLN AND SGF.

GAGAN

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MOZ066-077-078-088-
     089-093-094-101>103.

KS...FLASH FLOOD WATCH THROUGH THIS EVENING FOR KSZ073-097-101.

&&
Hazardous weather outlook, Jun 2, 9:08 AM CDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
908 AM CDT MON JUN 2 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-031415-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
908 AM CDT MON JUN 2 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

 SEVERE THUNDERSTORMS CONTAINING TORNADOES...DAMAGING WINDS IN
 EXCESS OF 70 MPH...FLASH FLOODING...AND LARGE HAIL UP TO THE
 SIZE OF GOLF BALLS.

  AREAS AFFECTED AND TIMING:

 SEVERE THUNDERSTORMS WILL IMPACT THE OUTLOOK AREA THIS AFTERNOON AND
 THIS EVENING.

  DISCUSSION:

 DANGEROUS THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST KANSAS AND
 THE MISSOURI OZARKS THIS AFTERNOON. THE COMBINATION OF STRONG
 INSTABILITY...STRONG WIND SHEAR...AND HIGH MOISTURE CONTENT WILL
 PROVIDE AN ENVIRONMENT THAT IS FAVORABLE FOR PRODUCING
 TORNADOES...DAMAGING WINDS...FLASH FLOODING...AND LARGE HAIL.

 SEVERE THUNDERSTORMS THAT HAVE ALREADY DEVELOPED OVER NORTHEAST
 KANSAS WILL CONTINUE TO TRACK SOUTHEAST TOWARD THE OUTLOOK AREA
 OVER THE NEXT SEVERAL HOURS. THESE STORMS HAVE BECOME
 DANGEROUS...AND HAVE ALREADY PRODUCED HAIL UP TO THE SIZE OF GOLF
 BALLS.

 EMERGENCY MANAGERS OVER SOUTHEAST KANSAS AND THE MISSOURI OZARKS
 SHOULD CLOSELY MONITOR LATER FORECASTS...WARNINGS...AND
 STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

 STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP TUESDAY
 EVENING NORTH OF HIGHWAY 60...AS A FRONTAL BOUNDARY LINGERS
 ACROSS CENTRAL MISSOURI. THE MAIN HAZARDS EXPECTED WILL BE LARGE
 HAIL AND DAMAGING WIND GUSTS...HOWEVER AN ISOLATED TORNADO CANNOT
 BE RULED OUT. IN ADDITION...HEAVY RAIN COULD LEAD TO FLASH
 FLOODING.

 THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK
 AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE NEEDED OVER EXTREME SOUTHEAST KANSAS AND
 THE MISSOURI OZARKS THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Jun 2, 7:05 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
705 AM CDT MON JUN 02 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0445 AM     TSTM WND DMG     4 E EAGLE ROCK          36.55N  93.68W
06/02/2008                   BARRY              MO   PUBLIC

            NUMEROUS 4 TO 6 INCH LIMBS DOWN.

&&

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 9:45 AM CDTFlash Flood WatchSGFBourbon, Cherokee, Crawford8 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.